# SDR N3VR96002

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Bs 1020
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3465, FLOOR INTERCOSTAL BLOWN OUT CORROSION AT BS 1020 APPROXIMATELY 30 INCHES LEFT OF CENTER LINE.  FABRICATED NEW PART, 21 INCHES PIECE OF 130188-1-1 7075-T6511 T-EXTRUSION AND 12 INCH BY 21 INCH 7075-T6 .125 IAW SRM 51-10-1, ALODINE AND PRIMED AND PAINTED IAW SRM 51-10-2, INSTALLED IAW SRM 51-20-2.  (M)
